# SDR HNAA2023112200453

- Difficulty date: November 21, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRESSURIZATION AUTOMATIC MODE FAILURE AT 13,000 FT CABIN ALT PRESENTED RED  HISTORY: YES MEL   21NOV23  10:06  MDT  C32507  21-12-3 PRESS CONTROL AUTO AND MANUAL.  TROUBLESHOT PER FIM TASK 21-31-00-810-809-A. FOUND RELAY K0412 INOP. R/R'D K0412 RELAY IAW AMM 20-13-02  OPS CHECKS GOOD. CLEAR MEL 21-12-3.
